# SDR SWAA020921

- Difficulty date: May 2, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 60,160 hours, 64,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 300432
- Condition: Defective
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT ENTRY DOOR EXTERIOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT SOCKET PER MM.
